# SDR SWAA2022012809802

- Difficulty date: August 8, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 41,142 hours, 24,039 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT; RH SIDEWALL TO FLOOR CAP STRIPS ARE CORRODED. MARKED. / VERIFIED AFT CARGO COMPT RH SIDEWALL-FLOORCAPSTRIPS TO BE P/N 453A2611-11; 453A2611-9; 453A2611-3 IAW AIPC 25-52-10-02. LOCATED & DRILLED CAPSTRIP P/N 453A2611-3 IAW BOEINGDWG 453A2611 ID:0003 REV:D. TREATED & PRIMED CAPSTRIP
